This case was presented to the Section of Dermatology of the Royal Society of Medicine in February 1992.
Allopurinol-induced toxic pustuloderma
Article first published online: 29 JUL 2006
British Journal of Dermatology
Volume 128, Issue 1, pages 95–98, January 1993
How to Cite
YU, R.C.H. and CHU, T.C. (1993), Allopurinol-induced toxic pustuloderma. British Journal of Dermatology, 128: 95–98. doi: 10.1111/j.1365-2133.1993.tb00155.x
- Issue published online: 29 JUL 2006
- Article first published online: 29 JUL 2006
- Accepted for publication 7 August 1992
We report the case of a 67-year-old man who developed a pustular eruption, fever, neutrophilia and eosinophilia, following a short course of allopurinol. Toxic pustuloderma is an uncommon form of generalized pustular eruption with several characteristic clinical and pathological features. A number of drugs have been incriminated, but to our knowledge this is the lirst reported case of toxic pustuloderma occurring after the administration of allopurinol.